Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

ADHD ... withdrawal symptom?


Recommended Posts

[2c...]

I jumped off Ativan in March and have had typical symptoms.... muscle pain & stiffness, anxiety/dread, etc.. but I've also noticed a racing mind and the inability to focus snd complete tasks.  I saw some info about adult ADHD and the list of symptoms were pretty much identical to what I'm experiencing.

is this part of withdrawal/healing or is it something else? I have not historically had this issue before or during tapering.  
Just wondering if anyone else had experienced this?

it is absolutely affecting my functioning .

Link to comment
Share on other sites

[Pa...]

I was just viewing your history and it looks like the end of your taper was pretty rough, given that, I would expect your recovery, at least this part of it to be the same.  I'm sorry you're still suffering but I wouldn't look for other maladies to explain your current symptoms just yet, I don't think the Ativan is done messing with you. 

Link to comment
Share on other sites

[2c...]

Thanks @[Pa...]

I needed a little encouragement.  I know most of us don't have a fast recovery.  I was a little surprised at the worsening of symptoms and the addition of a few more.

I'm starting to think, just as you said, that "something else " is going on.  I guess in a sense that's a normal reaction since this benzo journey is so crazy and unsupported by most medical professionals.

Thank goodness for this site and the few others that are supportive. 
In retrospect I probably should have posted on Benzodiazepine Withdrawal. 😊

Link to comment
Share on other sites

[Pa...]

The irony of you questioning if there is "something else going on" is that this questioning is a symptom.  Once you recover, you won't question, your mind won't go there, your body and mind will once again make sense.  The fear will leave and you'll be able to assess whatever life has in store for you with a clear and calm mind.

  • Like 2
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...